Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on the last week of my depo shot and have been spotting brownish/red discharge since beginning of last month. Within the last couple of days, I have been spotting light pink now...And it's like it lightened up in one day and bam...nothing...I'm due for another shot in a few days, but I have decided not to get the next one..This was my first shot by the way. Is it normal if all of a sudden i stop bleeding when the shot wears off? I thought that if you were bleeding on the shot, chances are you would continue to bleed. Could it be possible that i became pregnant that caused the bleeding to stop all of a sudden?

Loading...

guest wrote:

I'm on the last week of my depo shot and have been spotting brownish/red discharge since beginning of last month. Within the last couple of days, I have been spotting light pink now...And it's like it lightened up in one day and bam...nothing...I'm due for another shot in a few days, but I have decided not to get the next one..This was my first shot by the way. Is it normal if all of a sudden i stop bleeding when the shot wears off? I thought that if you were bleeding on the shot, chances are you would continue to bleed. Could it be possible that i became pregnant that caused the bleeding to stop all of a sudden?



Doubtful-- I was on depo for over 5 years. I just decided to get off, I have had really bad acne since I started, and I never did befor, and I have gained about 25 lbs and cant get it off. I also just got engaged. My doc told me it could take up to 2 years to get preggers after getting off depo, so I quit and now wer are just using condoms. I am tellin you what, I bled for 3 weeks straight just like you did. It was brow/red at first, and then pinkish- then it just stopped. Then it started like a normal period for about 5 days, and then I went through the yucky stuff again for another week. And my breast hurt so bad I wince when I have to put my bra on. I didnt relize you went through withdraws when you went off the shot, no one ttold me- now I wish I had been warned. i feel like I am preggers :cry: its not fun!!!
Reply

Loading...

i have radiating pains in my bad and side i feel agitated and i feel i have a serious illness has anyone else feeling like this i had been on it for 12 years i am now going to seek advice from a lawyer. :(
Reply

Loading...

I was on the depo for 5 years, i decided to come off it due to the bone scare as my shins started to hurt and i noticed some movement in my bones almost ricket like. I have been off it for 2 months, my breasts are so swollen and sore and have been for the past month, i am so worried as to how long this is going to go on for. I have been using a hot water bottle on my stomach when it hurts and bloats and feel sick. I too was NOT told any of these side effects when coming off depo, just that it would take some time for my periods to return. I really hope the body fully recovers after depo. If it doesnt i will take it further.
Reply

Loading...

I was on Depo for two years and got off it in December. I had a light period in January for about 5 days with the thick brownish discharge. I did not get my period this month. My breasts are swollen and lumpy and very painfull to the touch. I cramp every day, sometimes its stronger than most times. My stomach also looks five months pregnant. I have had several pregnancy tests (blood and urine tests) but all are negative. I had no explanation for these symptoms. Reading these posts make me feel a little better knowing Depo is the cause of all this. I still dont know why my stomach looks the way it does. I work out a lot and eat right. It is not fatty it is just sticking out far. I hope to find some more answers on this. Didn't know Depo was gonna be such a pain.
Reply

Loading...

Guest wrote:

guest wrote:

I'm on the last week of my depo shot and have been spotting brownish/red discharge since beginning of last month. Within the last couple of days, I have been spotting light pink now...And it's like it lightened up in one day and bam...nothing...I'm due for another shot in a few days, but I have decided not to get the next one..This was my first shot by the way. Is it normal if all of a sudden i stop bleeding when the shot wears off? I thought that if you were bleeding on the shot, chances are you would continue to bleed. Could it be possible that i became pregnant that caused the bleeding to stop all of a sudden?



Doubtful-- I was on depo for over 5 years. I just decided to get off, I have had really bad acne since I started, and I never did befor, and I have gained about 25 lbs and cant get it off. I also just got engaged. My doc told me it could take up to 2 years to get preggers after getting off depo, so I quit and now wer are just using condoms. I am tellin you what, I bled for 3 weeks straight just like you did. It was brow/red at first, and then pinkish- then it just stopped. Then it started like a normal period for about 5 days, and then I went through the yucky stuff again for another week. And my breast hurt so bad I wince when I have to put my bra on. I didnt relize you went through withdraws when you went off the shot, no one ttold me- now I wish I had been warned. i feel like I am preggers :cry: its not fun!!!



I was on depo right after I had my son so around early may 2008... been on that till about two months ago. On the shot I had bleeding everyday not spotting like a real period my doc said it was just my body getting used to the hormones. So I decided to switch to te pill tri nessa went through 24 pills then bam. Im bleding non stop. filling a pad completely full within 15min.. lots of clots ranging from a penny to a golf ball size. Doctor said its normal..... HOW IS THIS NORMAL? I went through damn near over 100 pads in this time. its scary and seems as if i am the only one thats going through tis or has ever.
Reply

Loading...

I been using depo for 3 years now. I dont have my period for months then out of nowhere I bleed for a month or so. I really dont like it. Im thinking about not getting my next shot in July because Im sick and tired of all these effects.
Reply

Loading...

So, I am with you. I just got one shot, but i spotted or bled for those three months i was on the shot, plus i also felt really anxious, so i decided not to get my second shot. That was two months ago, and I still haven't gotten my period. Pretty strange, I took two pregnancy test just in case, but they are negative. I'm thinking my body is just readjusting. I'm not so sure if I should go to the doctor or when, my pelvic area hurts at times like cramps.
It's too bad pregnancy and menstruating symptoms are similar. Does anyone have any insight?
Reply

Loading...

Hi my name is Lydia . I've been on depo for 6 years and I finally got off of the depo and I've been off of it for 2 months. Can I get pregnant?
Reply

Loading...

Hi I'm Lydia again I need to know how long does it take to get pregnant? And what are the sign affects coming off of depo shot?
Reply

Loading...

I'm looking up answer on what are the symptoms that show your coming off depo and I come across you worried about not having a period???

Reply

Loading...

Good God trashy much. Please don't reproduce. Certainly don't need anymore people like you bringing that kind of filth into the world.
Reply

Loading...

I am experiencing the same thing..its terrifying. And this is my first shot. I have mood swing and get really depressed at time .I regret taking the shot.
Reply

Loading...